# SDR FDEA201112015129

- Difficulty date: December 1, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 68,155 hours, 27,008 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Component: Flap, Boeing
- Component part number: 113N200333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP UPPER SURFACE AT MAIN FLAP STA 200 HAS AN AREA WITH SIGNS OF   DELAMINATION.  REPAIRED IAW SRM 51-70-10, REPAIR NR 4.  REF EA F-5750-147773.   MAJOR REPAIR.
